# SDR REXA2016062101118

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP ANGLE HAS CORROSION AROUND FASTENER HOLES.  MID CAP ANGLE REQUIRES REPLACEMENT.  INSTALLED NEW PASSENGER DOOR MID CAP ANGLE.  REINSTALLED PASSENGER DOOR PROXIMITY SWITCH, PERFORMED OPS TEST OF PASSENGER DOOR IAW SRM 51-41-02-001-001-A01, AMM 52-70-04-400-802-A02.
